* Upcoming papers  
 
 
 
 
Subject Keyword Abstract Author
 
 
H∞ Control of 2-D Discrete State Delay Systems

Jianming Xu and Li Yu*
International Journal of Control, Automation, and Systems, vol. 4, no. 4, pp.516-523, 2006

Abstract : This paper is concerned with the H∞ control problem of 2-D discrete state delay systems described by the Roesser model. The condition for the system to have a specified H∞ performance is derived via the linear matrix inequality (LMI) approach. Furthermore, a design procedure for H∞ state feedback controllers is given by solving a certain LMI. The design problem of optimal H∞ controllers is formulated as a convex optimization problem, which can be solved by existing convex optimization techniques. Simulation results are presented to illustrate the effectiveness of the proposed results.

Keyword : 2-D discrete systems, H∞ control, LMI, state delay.

 
 
 
 
 .
Business License No.: 220-82-01782